Back Headache Accompanied By Vomiting And Ringing In The Ears?
, I want to ask about my friend’s back headache accompanied by the following symptoms: r n1. Mild yellowish vomit. R n2. Pain in the back and spine. R n3. Hair loss. R n4. Ears buzzing. R n5. Hands numb and trembling. R n6. Blurry vision. R n7. An attractive neck. R n8. Limp. R n9. Fickle appetites. R n10. Increased sleep duration.
Thank you for asking HealthReplies.com.
Back pain can arise due to abnormalities in the head, or also due to other causes. In fact, various other complaints as you mentioned above do not specifically refer to a particular disease. It could also be that these complaints arise due to other causes that are not directly related to the back pain that your colleague is experiencing.
Here we describe some of the possibilities that can cause your colleague's complaint:
Anemia (low blood hemoglobin)
Hypertension (high blood pressure)
Hypotension (low blood pressure)
Viral or bacterial infections, for example typhoid fever, dengue fever, urinary tract infections, digestive infections
Colitis, and so on
Apart from the various conditions above, there are many more possibilities that can trigger your colleagues' complaints. Therefore, direct physical examination is needed to determine possible causes of this. If necessary, the doctor can also perform additional tests, for example laboratory tests, X-rays, CT scans, ultrasound, MRI, and so on to make a diagnosis. Therefore, if you see that your colleague is very disturbed by his complaints, you should advise him to check his complaint directly to a doctor or an internal medicine specialist.
As an initial handling, the following steps can be taken by your colleagues:
Get more rest
Take a pain reliever medicine first to reduce headaches, for example those containing paracetamol
Get used to eat regularly, don't delay
Eat foods with balanced and varied nutritional content
Drink a lot
Calm your mind, do things that make you happy
Apply warm water to the uncomfortable neck, back, and waist
Do not take any drugs
Hope it helps ..